# SDR DALA2016110208147

- Difficulty date: August 15, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,672 hours, 28,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL.56 BS 200 - 256 IS CORRODED.   BLENDED AREA AND FOUND TO BE IN LIMITS ORIGINAL THICKNESS .100 REMOVED .010 REMAINING .090 IAW SRM 53-20-52 FIG 101. CORRODED END FITTING WAS REPLACED ON ORNRC 70486-0200-072 ITEM 7.
